Regularity of solutions of a phase field model

Thomas Amler, Nikolai D. Botkin, Karl Heinz Hoffmann, K. A. Ruf

Research output: Contribution to journalArticlepeer-review

1 Scopus citations

Abstract

Phase field models are widely-used for modelling phase transition processes such as solidification, freezing or CO2 sequestration. In this paper, a phase field model proposed by G. Caginalp is considered. The existence and uniqueness of solutions are proved in the case of nonsmooth initial data. Continuity of solutions with respect to time is established. In particular, it is shown that the governing initial boundary value problem can be considered as a dynamical system. © 2013 International Press.
Original languageEnglish (US)
Pages (from-to)353-365
Number of pages13
JournalDynamics of Partial Differential Equations
Volume10
Issue number4
DOIs
StatePublished - 2013

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Regularity of solutions of a phase field model'. Together they form a unique fingerprint.

Cite this